will quinine cause fluid in your ear or inner ear infection? I have had fluid in my ear and vertigo for about a month after taking 4 doses of Hyland's leg cramp formula.
30 Mar 2010
Quinine toxicity can cause vertigo and nausea .
Most side effects of quinine will correct themselves when the medicine is discontinued.
You should see your doctor if your symptoms are continuing.
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My blood sugar is well controlled. For two \three days iam feeling vertigo .is it from glimepride ?
1 answer • 7 Sep 2009
... blackout causing me to fall uncontrollably, The most horrible thing is that I stopped taking the med but the side effects persist??? will ...
2 answers • 30 May 2010
two weeks ago, ive been taking just to realise that it has quinine. cuold it have any effect on me?
2 answers • 9 Apr 2011
My 16 year old daughter was seen in the Emergency room this past week-end with nausea and vomiting and she was given a drug that dissolved on her ...
1 answer • 17 Feb 2012
and have blurred vision. my inner ear was flushed but no great change. please help
2 answers • 5 days ago